Alert archive / Illinois / River Flood Warnings in 2009

River Flood Warning 7, NWS Paducah, KY

February 11, 2009Gallatin County, Wabash County, White County, Illinois

NWS Paducah, KY issued this river flood warning at Feb 11, 2009, 9:50 AM CST for Gallatin County, Wabash County, White County, Illinois. It took effect at Feb 14, 2009, 9:33 AM CST. It was in force for 10 days.

The area

The counties it named.

The facts

Issued
Feb 11, 2009, 9:50 AM CST (15:50 UTC)
In effect from
Feb 14, 2009, 9:33 AM CST
Expired
Feb 24, 2009, 3:09 PM CST
In force
10 days
Issued by
NWS Paducah, KY
Flood severity
Minor

Counties Gallatin County, IL, Wabash County, IL, White County, IL

The radar

The Evansville,IN radar (KVWX), 36 km from the middle of the area, began a volume at 15:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Wabash River at New Harmony (NHRI3).

Action stage
10 ft
Minor stage
15 ft
Moderate stage
20 ft
Major stage
23 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 03378500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this river flood warning went out at Feb 11, 5:22 AM CST, 4 hours 28 minutes earlier.

Area forecast discussion, Feb 11, 5:22 AM CST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
522 AM CST WED FEB 11 2009

.UPDATE...
UPDATED AVIATION SECTION FOR THE 12Z TAF ISSUANCE.

&&

.DISCUSSION... /ISSUED 317 AM CST WED FEB 11 2009/

BIGGEST CHALLENGE...AT LEAST IN THE SHORT TERM...WILL BE THE
HANDLING OF THE SYSTEM JUST BEGINNING TO AFFECT OUR CWA.

A VIGOROUS STORM SYSTEM CENTERED OVER THE CENTRAL PLAINS WILL
RACE ACROSS ACROSS OUR CWA TODAY. AT THE TIME OF THIS WRITING
SCATTERED CONVECTION COVERED MOST OF OUR CWA GENERALLY ALONG AND
NORTHWEST OF THE OHIO RIVER WHILE A BROKEN LINE OF SHOWERS AND
THUNDERSTORMS EXTENDED FROM FAR SOUTHEAST MISSOURI INTO SOUTH
CENTRAL ARKANSAS.

LOCAL RADARS CONTINUE TO INDICATE THE MAIN PRECIPITATION SHIELD
LIFTING NORTHWARD...AND WILL LIKELY SET UP SHOP JUST NORTH AND
NORTHWEST OF THE FORECAST THROUGH THE MORNING HOURS. BASED ON THE
CURRENT AND FORECAST POSITION OF THE MAIN CONVECTIVE LINE...WILL
LIKELY HAVE TO SPLIT THE FIRST PERIOD POP/WX GRIDS TO BETTER
DEFINE THE AREA/S OF GREATEST POTENTIAL.

DECIDED TO CONTINUE WITHOUT A FLOOD WATCH DUE TO LACK OF CONFIDENCE
IN WIDESPREAD HEAVY RAINS AHEAD OF THE FRONT...AND FAST MOVEMENT OF
THE FRONTAL PRECIPITATION THROUGH THE AREA. HOWEVER...THE GROUND
IS SATURATED AND WHETHER OR NOT THERE IS SIGNIFICANT FLOODING...THE
GREATER THREAT MAY BE FOR UPROOTED TREES WITH THE CONVECTIVE AND
NON-CONVECTIVE WINDS EXPECTED THROUGH LATE THIS AFTERNOON. WILL
INSERT A MENTION OF THIS IN THE NEXT ISSUANCE OF THE NPW.

LATEST MODEL RUNS A BIT DIFFERENT ON THE TIMING/MOVEMENT OF THIS
SYSTEM...BUT THEY ALL MOVE THIS SYSTEM RAPIDLY ACROSS OUR CWA.
SURFACE LOW CURRENTLY CENTERED OVER THE CENTRAL KS/OK BORDER IS
EXPECTED TO BE OVER EAST CENTRAL IL/WEST CENTRAL IN BY 18Z. IN THE
PROCESS IT WILL PULL A STRONG COLD FRONT ACROSS THE CWA. IT IS
STILL NOT THAT ROBUST IN QPF WITH THE LINE...AND SEEMS TO
EMPHASIZE THE AREA IMMEDIATELY SOUTH AND EAST OF THE QUAD STATE
FOR THE BEST CONVECTION. CANNOT DISCOUNT THIS
POSSIBILITY...ESPECIALLY FOR TRUE SURFACE- BASED CONVECTION.

INSTABILITY IS STILL SOMEWHAT LIMITED...HOWEVER GIVEN THE WIND
FIELDS IN PLACE...ANY AMOUNT OF POSITIVE CAPE WILL BE SUFFICIENT
FOR AT LEAST A FINE LINE OF SHOWERS/STORMS WHICH COULD BRING DOWN
THE EXTREME 70-80KT WINDS JUST OFF THE SURFACE. IN ADDITION...LOW
LEVEL AND DEEP-LAYER SHEAR VALUES ARE OFF THE CHARTS...SO IF
THERE IS MUCH SURFACE BASED INSTABILITY TO WORK WITH...TORNADIC
SUPERCELLS COULD RESULT. HAVE TO KEEP THAT IN MIND...BUT FEEL THAT
A FINE LINE IS THE MOST LIKELY MODE WITH THE FRONT.

THIS AFTERNOON PRECIPITATION WILL QUICKLY CLEAR THE CWA. IN THE
WAKE OF THIS SYSTEM...HIGH PRESSURE SHOULD KEEP THE REGION DRY AND
A LITTLE COOLER THROUGH THURSDAY NIGHT. ON FRIDAY PRECIP CHANCES
WILL CREEP BACK INTO SOUTHEAST MISSOURI AS THE NEXT STORM SYSTEM
BEGINS TO MOVE OUT OF THE CENTRAL PLAINS. PRECIP CHANCES WITH THIS
SYSTEM WILL BE GREATEST ON FRIDAY NIGHT AS THE SYSTEM ACTUALLY
TRACKS ACROSS OUR CWA. ON SATURDAY IN THE WRAP AROUND
MOISTURE...RAIN MAY MIX WITH SNOW ACROSS OUR NORTHERN AND
NORTHWEST COUNTIES BEFORE ENDING. MADE NO CHANGES BEYOND SATURDAY.

&&

.AVIATION...
CONVECTION WILL CONTINUE TO MOVE ACROSS THE FA THROUGH THE MORNING
HOURS WITH S TO SW WIND GUSTS IN EXCESS OF 30 KTS. ISOLD GUSTS MAY
REACH 40 KTS. WINDS WILL VEER MORE TO THE SW THROUGH THE COURSE OF
THE DAY WITH SIGNIFICANT GUSTS 35 TO 45 KTS POSSIBLE. BKN VFR CIGS
JUST ABOVE 3K FT SHOULD BE THE RULE WITH OCNL MVFR OR BRIEF IFR
EARLY THIS MORNING WITH CONVECTION. SOME BREAKS WILL OCCUR THIS
AFTERNOON WITH CLEARING SKIES EXPECTED THIS EVENING. WINDS WILL
DIMINISH LATE THIS AFTERNOON OR EARLY THIS EVENING.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...HIGH WIND WARNING UNTIL 5 PM CST THIS AFTERNOON FOR BALLARD-
     CALDWELL-CALLOWAY-CARLISLE-CHRISTIAN-CRITTENDEN-DAVIESS-
     FULTON-GRAVES-HENDERSON-HICKMAN-HOPKINS-LIVINGSTON-LYON-
     MARSHALL-MCCRACKEN-MCLEAN-MUHLENBERG-TODD-TRIGG-UNION KY-
     WEBSTER.

MO...HIGH WIND WARNING UNTIL 5 PM CST THIS AFTERNOON FOR BOLLINGER-
     BUTLER-CAPE GIRARDEAU-CARTER-MISSISSIPPI-NEW MADRID-PERRY
     MO-RIPLEY-SCOTT-STODDARD-WAYNE MO.

IL...HIGH WIND WARNING UNTIL 5 PM CST THIS AFTERNOON FOR ALEXANDER-
     EDWARDS-FRANKLIN-GALLATIN-HAMILTON-HARDIN-JACKSON-JEFFERSON-
     JOHNSON-MASSAC-PERRY IL-POPE-PULASKI-SALINE-UNION IL-WABASH-
     WAYNE IL-WHITE-WILLIAMSON.

IN...HIGH WIND WARNING UNTIL 5 PM CST THIS AFTERNOON FOR GIBSON-PIKE-
     POSEY-SPENCER-VANDERBURGH-WARRICK.

&&
Hazardous weather outlook, Feb 11, 6:02 AM CST, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
602 AM CST WED FEB 11 2009

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-111815-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
602 AM CST WED FEB 11 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A HIGH WIND WARNING IS IN EFFECT UNTIL 5 PM. REFER TO THE WARNING
PRODUCT FOR DETAILS.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS MORNING ACROSS MUCH
OF THE AREA. DAMAGING WINDS AND MARGINALLY SEVERE HAIL WILL BE
THE MAIN HAZARDS. MOVEMENT OF THE ACTIVITY WILL BE EAST TO
NORTHEAST AT 60 TO 70 MPH.

LOCALLY HEAVY RAIN MAY RESULT IN STANDING WATER IN LOW LYING AND
POOR DRAINAGE AREAS THROUGH THE MORNING HOURS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THROUGH THE MORNING HOURS.

JAP

In the hours before

Special weather statement, Feb 11, 4:06 AM CST, 5 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
406 AM CST WED FEB 11 2009

ILZ084-088-092-093-KYZ001>004-MOZ076-086-087-110>112-114-111115-
JACKSON-UNION IL-ALEXANDER-PULASKI-FULTON-HICKMAN-CARLISLE-
BALLARD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-STODDARD-SCOTT-
MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...CARBONDALE...JONESBORO...CAIRO...
MOUND CITY...HICKMAN...CLINTON...BARDWELL...WICKLIFFE...
PERRYVILLE...MARBLE HILL...CAPE GIRARDEAU...BLOOMFIELD...
SIKESTON...CHARLESTON...NEW MADRID
406 AM CST WED FEB 11 2009

...WINDS 40 TO 50 MPH EXPECTED WITH LINE OF SHOWERS AND THUNDERSTORMS...

A NARROW LINE OF SHOWERS AND THUNDERSTORMS...APPROXIMATELY 3 MILES
WIDE...WAS MOVING EAST AROUND 35 MPH ACROSS SOUTHEAST MISSOURI.

ONCE THE LEADING EDGE OF THE LINE MOVES THROUGH...YOU CAN EXPECT
WIND GUSTS BETWEEN 40 AND 50 MPH. VISIBILITY DUE TO THE RAIN WILL
ALSO DROP TO BELOW ONE HALF MILE WITH THE LINE.

THESE STORMS WILL MOVE FROM A LINE FROM SILVER LAKE...ZALMA AND
QULIN...ONWARD TO A LINE STRETCHING FROM CARBONDALE
ILLINOIS...COMMERCE AND NEW MADRID MISSOURI BY 5 AM CST.

THE WINDS WILL LIKELY CAUSE WEAKENED TREES AND LIMBS TO FALL...AS
WELL AS CAUSE POWER OUTAGES DUE TO THE STRONG WINDS.

PLEASE SEEK A SAFE PLACE TO SHELTER AND REMAIN INDOORS WHILE THIS
LINE OF STORMS MOVES THROUGH YOUR AREA.

SMITH
Special weather statement, Feb 11, 5:01 AM CST, 4 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
501 AM CST WED FEB 11 2009

ILZ075-080>082-084>086-088>090-092>094-KYZ001>009-MOZ111-112-114-
111215-
JEFFERSON-PERRY IL-FRANKLIN-HAMILTON-JACKSON-WILLIAMSON-SALINE-
UNION IL-JOHNSON-POPE-ALEXANDER-PULASKI-MASSAC-FULTON-HICKMAN-
CARLISLE-BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-
SCOTT-MISSISSIPPI-NEW MADRID-
INCLUDING THE CITIES OF...MOUNT VERNON...PINCKNEYVILLE...
WEST FRANKFORT...MCLEANSBORO...CARBONDALE...HERRIN...HARRISBURG...
JONESBORO...VIENNA...GOLCONDA...CAIRO...MOUND CITY...METROPOLIS...
HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...
SMITHLAND...BENTON...MURRAY...SIKESTON...CHARLESTON...NEW MADRID
501 AM CST WED FEB 11 2009

...WINDS 35 TO 45 MPH EXPECTED WITH LINE OF SHOWERS AND
THUNDERSTORMS AS IT MOVES EAST OF THE MISSISSIPPI RIVER...

A NARROW LINE OF SHOWERS AND SCATTERED THUNDERSTORMS...APPROXIMATELY
2 MILES WIDE...WAS MOVING EAST BETWEEN NEAR 40 MPH FROM NEAR THE
MISSISSIPPI RIVER...INTO SOUTHWEST ILLINOIS AND THE PURCHASE AREA
OF WEST KENTUCKY.

ONCE THE LEADING EDGE OF THE LINE MOVES THROUGH...YOU CAN EXPECT
WIND GUSTS BETWEEN 35 AND 45 MPH. VISIBILITY DUE TO THE RAIN WILL
ALSO DROP TO BELOW A MILE WITH THE LINE.

THESE STORMS WILL MOVE FROM A LINE EXTENDING FROM AVA ILLINOIS TO
NEW MADRID MISSOURI......ONWARD TO A LINE STRETCHING FROM
MCLEANSBORO ILLINOIS...REIDLAND AND LYNNVILLE KENTUCKY AROUND 6 AM
CST.

THE WINDS WILL LIKELY CAUSE WEAKENED TREES AND LIMBS TO FALL...AS
WELL AS CAUSE POWER OUTAGES DUE TO THE STRONG WINDS.

PLEASE SEEK A SAFE PLACE TO SHELTER AND REMAIN INDOORS WHILE THIS
LINE OF STORMS MOVES THROUGH YOUR AREA.

SMITH
Special weather statement, Feb 11, 6:00 AM CST, 3 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
600 AM CST WED FEB 11 2009

ILZ075>078-081>083-085>087-089>091-093-094-INZ081-085-086-
KYZ001>011-013>015-018-MOZ112-111300-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-FRANKLIN-HAMILTON-WHITE-
WILLIAMSON-SALINE-GALLATIN-JOHNSON-POPE-HARDIN-PULASKI-MASSAC-
GIBSON-POSEY-VANDERBURGH-FULTON-HICKMAN-CARLISLE-BALLARD-
MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-
CALDWELL-UNION KY-WEBSTER-HENDERSON-MISSISSIPPI-
INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION...
MOUNT CARMEL...WEST FRANKFORT...MCLEANSBORO...CARMI...HERRIN...
HARRISBURG...SHAWNEETOWN...VIENNA...GOLCONDA...ELIZABETHTOWN...
MOUND CITY...METROPOLIS...FORT BRANCH...POSEYVILLE...EVANSVILLE...
HICKMAN...CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...
SMITHLAND...BENTON...MURRAY...MARION...EDDYVILLE...PRINCETON...
MORGANFIELD...DIXON...HENDERSON...CHARLESTON
600 AM CST WED FEB 11 2009

...WINDS 40 TO 50 MPH EXPECTED WITH LINE OF SHOWERS AND ISOLATED THUNDERSTORMS...

A NARROW LINE OF SHOWERS AND ISOLATED THUNDERSTORMS...APPROXIMATELY
2 MILES WIDE...WAS MOVING EAST...NORTHEAST NEAR 50 MPH TOWARD
SOUTHEAST ILLINOIS...SOUTHWEST INDIANA AND ACROSS THE PURCHASE
AREA OF WEST KENTUCKY.

LOOK FOR THE WINDS TO INCREASE SHARPLY BEFORE THE LINE OF SHOWERS
AND THUNDERSTORMS MOVES INTO YOUR AREA...AVERAGING BETWEEN 35 AND
45 MPH.

ONCE THE LEADING EDGE OF THE LINE MOVES THROUGH...YOU CAN EXPECT
WIND GUSTS BETWEEN 40 TO 50 MPH FOR SEVERAL MINUTES.

VISIBILITY DUE TO THE RAIN WILL ALSO DROP TO BELOW A MILE WITH
THE LINE.

THESE STORMS WILL MOVE FROM A LINE EXTENDING FROM WAYNE CITY AND
JOPPA ILLINOIS...WEST PADUCAH KENTUCKY AND NEW MADRID
MISSOURI...ONWARD TO A LINE STRETCHING FROM FORT BRANCH AND
EVANSVILLE INDIANA TO HENDERSON...MAYFIELD AND FULTON KENTUCKY AROUND
7 AM CST.

THE WINDS WILL LIKELY CAUSE WEAKENED TREES AND LIMBS TO FALL...AS
WELL AS LEAD TO LOCAL POWER OUTAGES DUE TO THE STRONG WINDS.

PLEASE SEEK A SAFE PLACE TO SHELTER AND REMAIN INDOORS WHILE THIS
LINE OF STORMS MOVES THROUGH YOUR AREA.

SMITH
Local storm report, Feb 11, 9:04 AM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
904 AM CST WED FEB 11 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     NON-TSTM WND GST CALVERT CITY            37.03N 88.35W
02/11/2009  M51 MPH          MARSHALL           KY   NWS EMPLOYEE

&&

PATS
Special weather statement, Feb 11, 9:24 AM CST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
924 AM CST WED FEB 11 2009

ILZ089>091-093-094-KYZ001>013-111700-
JOHNSON-POPE-HARDIN-PULASKI-MASSAC-FULTON-HICKMAN-CARLISLE-
BALLARD-MCCRACKEN-GRAVES-LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-
LYON-TRIGG-CALDWELL-
INCLUDING THE CITIES OF...VIENNA...GOLCONDA...ELIZABETHTOWN...
MOUND CITY...METROPOLIS...HICKMAN...CLINTON...BARDWELL...
WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND...BENTON...MURRAY...
MARION...EDDYVILLE...CADIZ...PRINCETON
924 AM CST WED FEB 11 2009

...SHOWERS PRODUCING STRONG AND GUSTY WINDS...

LINES OF SHOWERS MOVING RAPIDLY NORTHEAST ACROSS WESTERN KENTUCKY
AND SOUTHERN ILLINOIS WILL PRODUCE STRONG WINDS...GUSTING UP TO 50 MPH.
A WIND GUST TO 51 MPH WAS RECENTLY REPORTED BY AN OBSERVER ON TOP
OF A HILL AT CALVERT CITY KENTUCKY.

A LINE OF SHOWERS WILL MOVE NORTHEAST ACROSS VIENNA
ILLINOIS...PADUCAH...BENTON...AND MURRAY KENTUCKY THROUGH 1030 AM.

STRONG WINDS GUSTS EARLIER THIS MORNING HAVE BROUGHT SOME POWER
OUTAGES TO PLACES WHERE POWER WAS RESTORED FROM THE ICE STORM.
BE PREPARED FOR A NEW ROUND OF HAZARDS FROM THESE
WINDS...INCLUDING FALLING TREE LIMBS...AND DEBRIS OR OBJECTS ON
ROADS.

MY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 11, 7:45 AM CSTAreal Flood AdvisoryPAHBallard3 hr
Feb 11, 8:08 AM CSTAreal Flood AdvisoryPAHMcCracken3 hr
Feb 11, 10:30 AM CSTSevere Thunderstorm WarningPAHChristian, Hopkins45 min
Feb 11, 10:41 AM CSTSevere Thunderstorm WarningPAHDaviess, Henderson, McLean, Webster49 min
Feb 11, 10:57 AM CSTSevere Thunderstorm WarningPAHMuhlenberg, Todd48 min
Feb 11, 10:59 AM CSTSevere Thunderstorm WarningPAHMuhlenberg, Todd46 min
Feb 11, 11:27 AM CSTSevere Thunderstorm WarningPAHDaviess18 min
Feb 11, 9:34 AM CSTRiver Flood WarningPAHGallatin, Wayne, White13 days
Feb 11, 9:41 AM CSTRiver Flood WarningPAHWayne, White27 hr
Feb 11, 12:48 AM CSTSevere Thunderstorm WarningPAHCarter, Ripley42 min
Feb 11, 2:04 AM CSTSevere Thunderstorm WarningPAHWayne41 min
Feb 11, 2:45 AM CSTSevere Thunderstorm WarningPAHBollinger, Perry26 min
Feb 11, 4:21 AM CSTFlash Flood WarningPAHWayne4 hr
Feb 11, 7:18 AM CSTRiver Flood WarningPAHWayne33 hr
Feb 11, 12:59 PM CSTAreal Flood WarningPAHBollinger3 hr

Nearby

River Flood Warnings in Illinois, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.